# SDR WX0600032

- Difficulty date: February 3, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N948MA
- Make and model: Doug MD 83
- Aircraft serial: 49778
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Inoperative
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFB - CREW REPORTED THE L1 FORWARD GIRT BAR HOLD DOWN BRACKET INOPERATIVE.  MAINTENANCE INSPECTED AND FOUND GIRT BAR LOCKS INSTALLED INCORRECTLY.  RE-INSTALLED LOCKS CORRECTLY.  OPERATIONALLY CHECKS GOOD IAW MM 25-62-00.  AIRCRAFT RETURNED TO SERVICE.
